Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 638181, 9 pages
http://dx.doi.org/10.1155/2013/638181
Research Article

Common Fixed Points of a Pair of Hardy Rogers Type Mappings on a Closed Ball in Ordered Dislocated Metric Spaces

1Department of Mathematics, International Islamic University, H-10, Islamabad 44000, Pakistan
2Dipartimento di Matematica e Informatica, Università degli Studi di Palermo, Via Archirafi, 34-90123 Palermo, Italy

Received 9 May 2013; Revised 27 August 2013; Accepted 3 September 2013

Academic Editor: Luisa Di Piazza

Copyright © 2013 Muhammad Arshad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Arshad, Abdullah Shoaib, and Pasquale Vetro, “Common Fixed Points of a Pair of Hardy Rogers Type Mappings on a Closed Ball in Ordered Dislocated Metric Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 638181, 9 pages, 2013. https://doi.org/10.1155/2013/638181.